Hi...did u have ur Gall Bladder checked?
It is possible to have several things going on at the same time..Post nasal drip can cause gerd issues as well as nausea.
Did ur dr instruct u on changing ur diet and making a few lifestyle changes in addition to taking the meds?
As for having reflux while lying down, it is reccommended that u elevate the head of the bed.....
There is a list of foods to avoid to assist the meds cut back on the acid production...since the reflux is bothersome at night along with elevating the bed...do not eat 3 to 4 hours prior to lying down and avoid dairy products as they slow the LES and this allows the acid up into ur throat.
U may have a motility issue...so I would think a visit to ur GI dr is in order to get to the root of ur gerd.
Keep us posted
Fully agree with Selma.
1) Ranitidine is a very mild drug and is often not very useful. There are more powerful drugs available over the counter such as Prilosec OTC ( Omeprazole 20 mg). If you are heavy (over 85kg) you may need to take 2 tablets (20 X 2 = 40mg) per day. This will help with heartburn but not nausea.
2) For nausea, try Domperidone 10 mg. IF this is not available in your country, try Bismuth Salicylate (Pepto Bismol). This is mild as well. Your doctor can prescribe antiemetics to treat the nausea after figuring out what is causing it.
Your symptoms point to GERD. You will need a quick endoscopy to assess your esophagus and stomach as well as an ultrasound scan to rule out gall stones etc.